CSpace  > 应用数学研究所
分位点函数的光滑非参数估计的BAHADUR表示
朱玉楷1; 周勇2
1996
Source Publication应用概率统计
ISSN1001-4268
Volume012Issue:002Pages:139
Abstract文中对分位函数给出了具有更广泛应用的光滑分位估计,证明了该光滑分位估计的逐点和一致的Bahadur强表示定理,并由此结果推导了估计的重对数律,强逼近深刻结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37561
Collection应用数学研究所
Affiliation1.湖州师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱玉楷,周勇. 分位点函数的光滑非参数估计的BAHADUR表示[J]. 应用概率统计,1996,012(002):139.
APA 朱玉楷,&周勇.(1996).分位点函数的光滑非参数估计的BAHADUR表示.应用概率统计,012(002),139.
MLA 朱玉楷,et al."分位点函数的光滑非参数估计的BAHADUR表示".应用概率统计 012.002(1996):139.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱玉楷]'s Articles
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱玉楷]'s Articles
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱玉楷]'s Articles
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.